# SDR USAA011188

- Difficulty date: August 31, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 47,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD ANGLE CRACKED 1 INCH, BS 178 BULKHEAD RIGHT SIDE RADIUS WL 195.  REMOVED AND REPLACED CHORD SECTION, INSTALLED INT DOUBLER ANGLE AND EX DOUBLER STRAP PER EO 5300V157AND EA 85332.  (M)
